Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Solution of certain functional equations relative to a general linear set


Author: Mark H. Ingraham
Journal: Trans. Amer. Math. Soc. 28 (1926), 287-300
MSC: Primary 39B22; Secondary 39B52
Erratum: Trans. Amer. Math. Soc. 28 (1926), 786.
MathSciNet review: 1501345
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39B22, 39B52

Retrieve articles in all journals with MSC: 39B22, 39B52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501345-3
Article copyright: © Copyright 1926 American Mathematical Society